(J-KSIAM) Volume 25 Number 1 (March 2021 issue) TOC
글쓴이 : KSIAM
작성일 : 2021-04-05

Dear colleagues and researchers,

The Journal of the Korean Society for Industrial and Applied Mathematics (J-KSIAM) Volume 25 Number 1 (March 2021 issue) has been posed on https://www.ksiam.org/archive or other information on the journal is available on the KSIAM website http://www.ksiam.org or https://www.ksiam.org/journal

The journal is one of Korea Citation Indexed (KCI) journals since 2007 and is indexed in Emerging Sources Citation Index (ESCI) since 2017. 

Readers interested in the following articles may download each of articles free of charge from our website and authors are encouraged to submit a paper via the online submission site.


Sincerely yours,

Hi Jun Choe, Editor-in-Chief

Zhiming Chen, Hyeong-Ohk Bae, Tao Tang, Associate Editors-In-Chief

Min Seok Choi, Jae Hoon Jung,  Gun Jin Yun, Managing Editors

-----

JKSIAM-v25n1 pp1-15

GREEN'S FUNCTION APPROACH TO THERMAL DEFLECTION OF A THIN HOLLOW CIRCULAR DISK UNDER AXISYMMETRIC HEAT SOURCE

KISHOR R. GAIKWAD AND YOGESH U. NANER

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1617605882064-jksiam-2021v25p1.pdf

A Green's function approach is adopted to solve the two-dimensional thermoelastic problem of a thin hollow circular disk. Initially, the disk is kept at temperature $T_{0}(r,z)$. For times $t>0$, the inner and outer circular edges are thermally insulated and the upper and lower surfaces of the disk are subjected to convection heat transfer with convection coefficient $h_c$ and fluid temperature $T_{\infty}$, while the disk is also subjected to the axisymmetric heat source. As a special case, different metallic disks have been considered. The results for temperature and thermal deflection has been computed numerically and illustrated graphically. 

 

JKSIAM-v25n1 pp16-25

EXISTENCE OF SOLUTION FOR IMPULSIVE FRACTIONAL DIFFERENTIAL EQUATIONS VIA TOPOLOGICAL DEGREE METHOD 

TAGHAREED A. FAREE AND SATISH K. PANCHAL

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1617605899421-jksiam-2021v25p16.pdf

This paper is studied the existence of a solution for the impulsive Cauchy problem involving the Caputo fractional derivative in Banach space by using   topological structures. We based on using topological degree method and fixed point theorem with some suitable conditions. Further, some topological properties for the set of solutions are considered. Finally, an example is presented to demonstrate our results.